Investigation of the solvability of a class of boundary value problems with a free boundary
Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2075-2081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_12_a5,
author = {S. A. Vavilov},
title = {Investigation of the solvability of a class of boundary value problems with a free boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {2075--2081},
year = {1989},
volume = {25},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_12_a5/}
}
S. A. Vavilov. Investigation of the solvability of a class of boundary value problems with a free boundary. Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2075-2081. http://geodesic.mathdoc.fr/item/DE_1989_25_12_a5/